Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from gastritis, leg burn and abdominal pain. Had operation for appendicitis. Advise?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5560 Questions
Question
I AM SUFFERING FROM GASTRITIS PROBLEB FEW DAYS, 20TH MARCH HAS OPERATION FOR APENDIS BUT
I AM NOT A FIT, ALSO PRESENT BLOOD SUGER , 2008 I AM CHECKUP DR. SUGGEST ANTRAL GASTRITIS.
AT THE MOMENT I AM SUFFERING GASTIC PROBLEM AND LEG BURN AND LOWER ABDOMENT PAIN LEFT AND
WRITE SIDE, WHAT I DO ? XXXXXXX CHOWDHURY
Posted Mon, 12 Aug 2013 in Digestion and Bowels
 
 
Answered by Dr. Grzegorz Stanko 18 minutes later
Hello!

Thank you for the query.

How do you know its gastritis? What kind of symptoms do you have?
Gastritis means stomach inflammation. It can be caused by helicobacter Pylori infection or other factors which cause increased stomach acid secretion. Chronic stomach inflammation can lead to a stomach cancer. That is why regular gastroscopy should be done.

Typical gastritis symptoms are upper middle abdominal pain associated with a meal, chest burning, acid reflux, nausea. Unfortunately same symptoms can be caused by peptic ulcer or stomach cancer and as long as endoscopy wont be done, you can not be sure.

Lower abdominal pain on both sides with groin or leg burning can be caused by urinary tract infection. You should also have burning while urinating and/or frequent urinating. The pain can radiate to the back. Fever can be present.

I suggest you to visit your doctor, have blood work, urine analysis and abdominal ultrasound first. You should also get scheduled for gastroscopy.

In a meanwhile please avoid fatty foods, spicy foods, coffee and alcohol. Drink more mineral water.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor